Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 690648, 18 pages
http://dx.doi.org/10.1155/2012/690648
Research Article

Projection Methods and a New System of Extended General Regularized Nonconvex Set-Valued Variational Inequalities

1Department of Mathematics, Ayatollah Amoli Branch, Islamic Azad University, Amol, Iran
2Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea
3Department of Mathematics, Dongeui University, Pusan 614–714, Republic of Korea

Received 2 October 2011; Accepted 11 November 2011

Academic Editor: Rudong Chen

Copyright © 2012 Javad Balooee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  2. A. Bensoussan and J.-L. Lions, Applications des Inéquations Variationnelles en Contrôle Stochastique, Dunod, Paris, France, 1978.
  3. R. Glowinski and P. Letallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, vol. 9 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1989.
  4. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming, vol. 48, no. 2, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. P. Agarwal, Y. J. Cho, and N. Petrot, “Systems of general nonlinear set-valued mixed variational inequalities problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 31, 2011. View at Publisher · View at Google Scholar
  6. M. Alimohammady, J. Balooee, Y. J. Cho, and M. Roohi, “New perturbed finite step iterative algorithms for a system of extended generalized nonlinear mixed quasi-variational inclusions,” Computers & Mathematics with Applications, vol. 60, no. 11, pp. 2953–2970, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Alimohammady, J. Balooee, Y. J. Cho, and M. Roohi, “Iterative algorithms for a new class of extended general nonconvex set-valued variational inequalities,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 12, pp. 3907–3923, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Bnouhachem and M. A. Noor, “Numerical method for general mixed quasi-variational inequalities,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 27–36, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Bounkhel, “Existence results of nonconvex differential inclusions,” Portugaliae Mathematica. Nova Série, vol. 59, no. 3, pp. 283–309, 2002. View at Google Scholar · View at Zentralblatt MATH
  10. M. Bounkhel, “General existence results for second order nonconvex sweeping process with unbounded perturbations,” Portugaliae Mathematica: Nova Série, vol. 60, no. 3, pp. 269–304, 2003. View at Google Scholar
  11. M. Bounkhel and D.-L. Azzam, “Existence results on the second-order nonconvex sweeping processes with perturbations,” Set-Valued Analysis, vol. 12, no. 3, pp. 291–318, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Bounkhel, L. Tadj, and A. Hamdi, “Iterative schemes to solve nonconvex variational problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, pp. 1–14, 2003. View at Google Scholar · View at Zentralblatt MATH
  13. M. Bounkhel and L. Thibault, “Further characterizations of regular sets in Hilbert spaces and their applications to nonconvex sweeping process,” Preprint, Centro de Modelamiento Matematico (CMM), Universidad de Chile, 2000.
  14. A. Canino, “On p-convex sets and geodesics,” Journal of Differential Equations, vol. 75, no. 1, pp. 118–157, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. S. Chang, H. W. Joseph Lee, and C. K. Chan, “Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces,” Applied Mathematics Letters, vol. 20, no. 3, pp. 329–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. J. Cho and S. Wang, “An iterative scheme with a countable family of nonexpansive mappings for variational inequality problems in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 687374, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. J. Cho, I. K. Argyros, and N. Petrot, “Approximation methods for common solutions of generalized equilibrium, systems of nonlinear variational inequalities and fixed point problems,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2292–2301, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. J. Cho and N. Petrot, “Regularization and iterative method for general variational inequality problem in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2011, article 21, 2011. View at Publisher · View at Google Scholar
  19. F. H. Clarke, Optimization and Nonsmooth Analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, Wiley-Interscience, New York, NY, USA, 1983.
  20. F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  21. F. H. Clarke, R. J. Stern, and P. R. Wolenski, “Proximal smoothness and the lower C2 property,” Journal of Convex Analysis, vol. 2, no. 1-2, pp. 117–144, 1995. View at Google Scholar
  22. Z. Huang and M. A. Noor, “An explicit projection method for a system of nonlinear variational inequalities with different (γ,r)-cocoercive mappings,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 356–361, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J.-L. Lions and G. Stampacchia, “Variational inequalities,” Communications on Pure and Applied Mathematics, vol. 20, pp. 493–519, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Moudafi, “An algorithmic approach to prox-regular variational inequalities,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 845–852, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. A. Noor, “Iterative schemes for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 2, pp. 385–395, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. A. Noor, Variational Inequalities and Applications, Lecture Notes, Mathematics Department, COMSATS Institute of information Technology, Islamabad, Pakistan, 2007–2009.
  27. L.-P. Pang, J. Shen, and H.-S. Song, “A modified predictor-corrector algorithm for solving nonconvex generalized variational inequality,” Computers & Mathematics with Applications, vol. 54, no. 3, pp. 319–325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. A. Poliquin, R. T. Rockafellar, and L. Thibault, “Local differentiability of distance functions,” Transactions of the American Mathematical Society, vol. 352, no. 11, pp. 5231–5249, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Qin, Y. J. Cho, and S. M. Kang, “Convergence analysis on hybrid projection algorithms for equilibrium problems and variational inequality problems,” Mathematical Modelling and Analysis, vol. 14, no. 3, pp. 335–351, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. X. Qin, J. I. Kang, and Y. J. Cho, “On quasi-variational inclusions and asymptotically strict pseudo-contractions,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 441–453, 2010. View at Google Scholar · View at Zentralblatt MATH
  31. R. U. Verma, “Projection methods, algorithms, and a new system of nonlinear variational inequalities,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 1025–1031, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. R. U. Verma, “General convergence analysis for two-step projection methods and applications to variational problems,” Applied Mathematics Letters, vol. 18, no. 11, pp. 1286–1292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. R. U. Verma, “Generalized system for relaxed cocoercive variational inequalities and projection methods,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 203–210, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. H. Yang, L. Zhou, and Q. Li, “A parallel projection method for a system of nonlinear variational inequalities,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 1971–1975, 2010. View at Publisher · View at Google Scholar
  35. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Iterative algorithms for variational inclusions, mixed equilibrium and fixed point problems with application to optimization problems,” Central European Journal of Mathematics, vol. 9, no. 3, pp. 640–656, 2011. View at Publisher · View at Google Scholar
  37. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems,” European Journal of Operational Research, vol. 212, no. 2, pp. 242–250, 2011. View at Publisher · View at Google Scholar